International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 1, Part A

Stability of the pexiderized cauchy functional equation in (n, β)-Hilbert space


Author(s): PM Parimala

Abstract: The concept of pexiderized Cauchy functional equation we obtain the general solution for the new additive functional equation. We prove some results of pexiderized Cauchy functional equation. Let f be the mapping from a linear space x into a complete random normed spacey. The Cauchy functional equation and the Cauchy-pexiderized functional equation, Hilbert space are generalized and their solution are determined.

Pages: 60-64 | Views: 542 | Downloads: 20

Download Full Article: Click Here
How to cite this article:
PM Parimala. Stability of the pexiderized cauchy functional equation in (n, β)-Hilbert space. International Journal of Statistics and Applied Mathematics. 2018; 3(1): 60-64.
Call for book chapter
International Journal of Statistics and Applied Mathematics